# SDR DALA2024010800236

- Difficulty date: January 7, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N326DN
- Make and model: Airbus A321-211
- Aircraft serial: 7845
- Aircraft time: 19,832 hours, 8,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3026 EMER LIGHT HOLDER AT SEAT 25C BROKEN. CORRECTIVE ACTION: REPLACED EMER LIGHT HOLDER AT SEAT 25C LIGHT OPS CHECKED NORMAL. (4852995)
